# SDR 99ZZZX1980

- Difficulty date: January 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Pacific Oil Cooler Service Inc, repair station RF3R813L
- Make and model: Cessna 206CESSNA
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 1E1884639171
- Condition: Leaking
- Location: Oil System
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PART RECEIVED PREVIOUS EPOXY REPAIRS.  THE EPOXY FAILED AFTER BEING INSTALLED IN UNIT DURING OVERHAUL IN 1996.  P.O.C.S. W/O NR 20712.  PREVIOUS O/H BY DRAKE AIR W/P NR 23220 8-29-96.
